Translator Disclaimer
June 2004 A Second Order Three-Point Boundary Value Problem with Mixed Nonlinear Boundary Conditions
Bashir Ahmad, Tagreed G. Sogati
Methods Appl. Anal. 11(2): 295-302 (June 2004).

Abstract

We apply the generalized quasilinearization method to a second order three-point boundary value problem involving mixed nonlinear boundary conditions and obtain a monotone sequence of approximate solutions converging to the unique solution of the problem possessing a convergence of order k(k greater than or equal to 2).

Citation

Download Citation

Bashir Ahmad. Tagreed G. Sogati. "A Second Order Three-Point Boundary Value Problem with Mixed Nonlinear Boundary Conditions." Methods Appl. Anal. 11 (2) 295 - 302, June 2004.

Information

Published: June 2004
First available in Project Euclid: 17 June 2005

zbMATH: 1088.34507
MathSciNet: MR2143524

Rights: Copyright © 2004 International Press of Boston

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.11 • No. 2 • June 2004
Back to Top